MAUDE Adverse Event Report: BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE

BLUEWIND MEDICAL LTD REVI SYSTEM; IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Model Number KA-9000-0001_US_CM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came into the office for a 6-month follow-up visit.She said that she has been experiencing pain down her foot below the incision site and that her heel is numb.She wants the implant removed.She is looking to schedule the implant removal for the middle of august.She also stated that she had a lot of difficulty with the wearable and that it would take her over an hour to complete a treatment because it consistently timed out.She stopped using it altogether over a month ago.
 
Additional Manufacturer Narrative
The patient had pain down her foot below the incision site, and her heel is numb and following timed out sessions of ecu, stopped the treatment.Patient is expecting to get the implant removed, but it hasn't been scheduled yet.

Brand Name
REVI SYSTEM
Common Device Name
IMPLANTED TIBIAL ELECTRICAL URINARY CONTINENCE DEVICE
Manufacturer (Section D)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS  4614002
Manufacturer (Section G)
BLUEWIND MEDICAL LTD
6 maskit street
herzliya, tel aviv 46140 02
IS   4614002
Manufacturer Contact
himansu parikh
6 maskit street
herzliya, tel aviv 46140-02
IS   4614002
MDR Report Key22900883
Report Number3012239564-2025-00013
Device Sequence Number12766947
Product Code QXM
UDI-Device Identifier07290017912226
UDI-Public07290017912226
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K240037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberKA-9000-0001_US_CM
Device Catalogue NumberKA-9000-0001_US_CM
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age36 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite